# SDR ASAA201906279811

- Difficulty date: June 23, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 58,566 hours, 27,641 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ELECTRICAL ODOR FROM COFFEE MAKER. GROUNDED - YES.  FOUND NO DEFECTS NOTED W/ COFFEE MAKER. FOUND BURNT WIRES FROM PWR ON LIGHT FROM BEHIND CONTROL PNL. FOUND C/B'S FOR COFFEE MAKER AND OVEN HEATED AND DAMAGED FROM PWR ON LT. NO DEFECTS NOTED AT P91 AND P92 INSIDE AND OUTSIDE PNL'S - WIRING. REMOVED CB1, CB2, CB3, L1, L2 REF B737-700 WDM SUPPLEMENT 25-30-99 P.1 SH.2. INSPECTED AND CLEANED BACK OF PANEL. REINSTALLED NEW "CB1" STEAM OVEN 15A C/B. REINSTALLED CB3 AND L2 PER SAME WDM REF AND CMM 25-34-93 PAGE 10041. INSTALLED NEW 10A C/B FOR COFFEE MAKER AND PWR LT ASSY IN PNL. INSP AND CLEANED PNL WIRING, NO DEFECTS NOTED. RETERMINATED PWR LIGHT REF SWPM. OVEN AND COFFEE MAKER OPS NORMAL.
